# SDR FDEA201602110502

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 28,439 hours, 15,367 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 320, NOTICEABLE VIB BEGAN LEVELED AT 340, VIBS CONTINUED, SLOWED & EVENTUALLY DESCENDED BACK TO 320, VIBS CONTINUED.  NO SECONDARY’S INDICATED, ENG VIBS NORMAL.  NO  OTHER INDICATIONS, NO FLIGHT CLT INDICATIONS.  VIBS INCREASED SIGNIFICANTLY WITH POWER INCREASE.  RAN BOTH ENGS AT 80 PERCENT N2 ON GATE WITH NO VIBS NOTED.  ALSO OPERATED ALL FLIGHT CONTROLS INCLUDING FLAPS & SLATS THROUGH FULL RANGE OF TRAVEL.  ALL CONTROLS OPERATE SM.  REQUIRES FURTHER TROUBLESHOOTING.  TROUBLE SHOT IAW SM 05-50-00 WITH NO DISCREPANCIES NOTED.  SEE PREVIOUS UPDATES FOR STEPS PERFORMED.
